# SDR 2000UALA00346

- Difficulty date: June 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N605UA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 66,681 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT STAYS ILLUMINATED IN THE ARMED POSITION.  REPLACED BATTERY PACK (P/N: 2013-1), OPS CHECK GOOD.
